An analogue of the Gauss summation formula for hypergeometric functions related to root systems.
Mathematische Zeitschrift, Tome 212 (1993) no. 4, pp. 311-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1993__212_4_174490,
author = {E.M. Opdam},
title = {An analogue of the {Gauss} summation formula for hypergeometric functions related to root systems.},
journal = {Mathematische Zeitschrift},
pages = {311--336},
year = {1993},
volume = {212},
number = {4},
zbl = {0789.33009},
url = {http://geodesic.mathdoc.fr/item/MZ_1993__212_4_174490/}
}
E.M. Opdam. An analogue of the Gauss summation formula for hypergeometric functions related to root systems.. Mathematische Zeitschrift, Tome 212 (1993) no. 4, pp. 311-336. http://geodesic.mathdoc.fr/item/MZ_1993__212_4_174490/